Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11511
Title: MOST SUBMILLIMETER GALAXIES ARE MAJOR MERGERS
Authors: Engel, H
Tacconi, LJ
Davies, RI
Neri, R
Smail, I
Chapman, SC
Genzel, R
Cox, P
Greve, TR
Ivison, RJ
Blain, A
Bertoldi, F
Omont, A
First Published: 20-Nov-2010
Citation: ASTROPHYSICAL JOURNAL, 2010, 724 (1), pp. 233-243
DOI Link: 10.1088/0004-637X/724/1/233
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/11511
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.